# SDR RRXA97231

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779913503
- Condition: Corroded
- Location: Bs 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO INTER SKIN AT STA 485 BETWEEN LONGERONS 34 RIGHT AND 35 RIGHT.  *S/D*  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 53-2-1 FIG 7.  OMITTED FINGER DOUBLER FOR REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-03495 AND DAC DWG 5779913.  TREATED AREA IAW DC-8 SRM 51-1-8.
